MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon IOL; Intraocular Lens

Alcon Laboratories Ireland Ltd. Clareon IOL; Intraocular Lens
Model Number SY60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that, following intraocular lens implantation surgery, the lens did not achieve the intended refractive target due to a power/diopter-related issue.Hence the lens implanted in the patient's eye was removed to change the lens power and replaced with unspecified lens in a secondary procedure.Additional information has been requested but is not available at the time of this report.There are two medical reports associated with same patient.This file belongs to the left eye.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4) h.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50019375
Report Number9612169-2026-01705
Device Sequence Number10603783
Product Code HQL
UDI-Device Identifier00380652251501
UDI-Public(01)00380652251501(17)281218(11)241220(10)25975822
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSY60WF
Device Lot Number25975822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured12/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown